# SDR FDEA202103030525

- Difficulty date: March 3, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE LOWER SKIN CRACK AT STATION XOS 991. LEFT HAND WING FIXED LEADING EDGE LOWER SKIN AT STATION XOS 991 REPAIR CARRIED   OUT AS PER SRM 57-40-01-2R REPAIR 9 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  6-2-100. INITIAL INSPECTION TO BE CARRIED OUT 24 MONTHS FROM TIME OF REPAIR AND   REPETITIVE AT EVERY 24 MONTHS PER SRM 57-40-01-2R TABLE 201/REPAIR 9.
